# SDR SWIA201333644

- Difficulty date: June 6, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 25,807 hours, 21,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST OVERHEAD EMERGENCY LIGHT IS BURNED OUT.  RELAMPED.
